# SDR 2014FA0000453

- Difficulty date: July 30, 2014
- Submitted: July 30, 2014
- Operation: General aviation
- Aircraft: N46E
- Make and model: Lear 45LEAR
- Aircraft serial: 452010
- Aircraft time: 3,002 hours, 1,875 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429333
- Part serial: 433
- Condition: Damaged
- Location: Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION ON APPROACH THE CREW RECEIVED AN ICAS MESSAGE AMBER "OTBD BRAKE FAIL".  THEY LANDED WITHOUT ANY ISSUES.  IN TROUBLESHOOTING THE PROBLEM WE FOUND THE BRAKE CONTROL UNIT HAD FAILED ON THE OTBD SIDE.  REPLACED BRAKE CONTROL UNIT AND NO FURTHER PROBLEMS.
